# SDR 2025FA0000069

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Aircraft: N864SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8123
- Aircraft time: 5,027 hours, 5,027 cycles
- Engine: Lyc IO360L2A
- Engine time: 8,804 hours, 2,477 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25765362
- Part serial: 721D3E12
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

DEFECTIVE PRECISION FUEL SERVO CAUSED LOSS OF POWER AND ENGINE SHUT DOWN IN FLIGHT. AIRCRAFT ABLE TO LAND WITH NO DAMAGES OR INJURIES. NEWLY OVERHAULED BY PRECISION AIRMOTIVE WO# I1D3E WITH 11 HRS SINCE OVERHAUL.
